RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 503–508 (Mi mz1310)  

Sharp estimates of torsion of elliptic curves

V. A. Dem'yanenko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The best possible estimates of torsion of the curves $y^2=x^3+s$ and $y^2=x^3+rx$ over an arbitrary algebraic number field are given.

DOI: https://doi.org/10.4213/mzm1310

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 444–448

Bibliographic databases:

UDC: 511
Received: 13.12.1994

Citation: V. A. Dem'yanenko, “Sharp estimates of torsion of elliptic curves”, Mat. Zametki, 63:4 (1998), 503–508; Math. Notes, 63:4 (1998), 444–448

Citation in format AMSBIB
\Bibitem{Dem98}
\by V.~A.~Dem'yanenko
\paper Sharp estimates of torsion of elliptic curves
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 503--508
\mathnet{http://mi.mathnet.ru/mz1310}
\crossref{https://doi.org/10.4213/mzm1310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680959}
\zmath{https://zbmath.org/?q=an:0932.11036}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 444--448
\crossref{https://doi.org/10.1007/BF02311246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1310
  • https://doi.org/10.4213/mzm1310
  • http://mi.mathnet.ru/eng/mz/v63/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:40
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019